# SDR UALA2010033101088

- Difficulty date: March 31, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 33,730 hours, 4,138 cycles
- Engine: Pwa PW40903
- Engine time: 23,533 hours, 29,286 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK ON NR 1 ENGINE LT SIDE AT AFT SIDE OF FUEL OIL COOLER.  FOUND NR 2 BEARING LAST CHANCE FILTER HOUSING LEAKING AT PARTING SURFACE.  REPLACED 'O' RING FOR FILTER.  LEAK CHECK OF
